Facebook Pixel

Feels weird to lay on my stomach - pregnancy symptom?

By June 30, 2015 - 11:32pm
Rate This

I am on birth control, I've never missed a pill. Back in May, I took antibiotics for strep throat. But I did not have sex during the course of my antibiotics and for a week after. I then skipped the inactive pills in my pack as I was supposed to take active pills for a week after to regain protection and if I took my inactive pills, I would have to wait another week on active pills. Anyways, I was really worried about getting pregnant, until I had my period that month in June (it was pretty heavy, filled up many pads) but then I started having sore breasts (not overly sore just when you press on them did they start to hurt) and maybe that was because of my period? But now, when I lay on my stomach, it feels kind of uncomfortable. I don't know if this could be a sign of pregnancy? I haven't been fatigued or nauseous, but I have been bloated and gassy. I haven't been eating the best. I don't know if I should take a pregnancy test or not. I don't get how I could be pregnant if I had my period? I had my period the 17th of June and the last time I had intercourse was the 18th of June. Am I being paranoid?

Add a Comment1 Comments


Hello imalwaysparanoid,

I see that you posted part of this question about two weeks ago, and received a reply from one of our moderators, Susan.

It is possible that the bloated feeling and increased gas could be gastrointestinal and not a sign of early pregnancy. Antibiotics "kill" bacteria that cause an illness in your case, strep throat. That is a good thing. They also "kill" the good bacteria in your gastrointestinal tract. That is a bad thing.

It is not uncommon to experience loose or frequent stools, bloating, and gas as a result.

You are not being paranoid, just concerned. Talk with your physician about all of this.


July 1, 2015 - 8:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.